# SDR 2003UALA00212

- Difficulty date: February 26, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 22,855 hours, 2,790 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60721011
- Part serial: 123
- Condition: Damaged
- Location: Fuel Boost
- Part time: 7,154 hours, 784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED RT-STAB FUEL PUMP EICAS INDICATION.   RT HST TRANSFER PUMP FAILED TO OPERATE. THIS A/C WAS OPERATING UNDER THE CERTIFICATE LIMITATIONS OF AD 2002-24-52 AMOC LETTER 140S-02-384 DATED 12/6/02.  THIS LIMITATION DID NOT ALLOW THE CREW TO SELECT THE LT TX PUMP ON WHEN THE RT PUMP FAILED. A FLIGHT MANUAL BULLETIN WAS ADOPTED TO ALLOW THE CREW TO SELECT THE LT PUMP ON IF THE RH PUMP FAILS.   THE PUMP SENSE PORT THREADS WERE STRIPPED.  IT IS UNLIKELY THAT THIS CAUSED THE EICAS MESSAGE WITHOUT CREATING A LARGE FUEL LEAK.  IT PASSED THE BENCH CHECKS AND STATOR X-RAY INSPECTION.
